# SDR AALA991429

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 2760 · Drag Control System
- Part: O-Ring
- Condition: Torn
- Location: Nr 9 Spoiler
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 84 - AFTER TAKEOFF ORD-FRA, CENTER HYDRAULIC SYSTEM LOST QUANTITY FOLLOWED BY LOSS OF PRESSURE.  RESERVE BRAKES/STEERING SWITCH SELECTED FOLLOWING GEAR EXTENSION WHICH MOMENTARILY RESTORED PRESSURE.  ALTERNATE FLAP EXTENSION PERFORMED.  AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED O-RING IN NR 9 SPOILER ACTUATOR.  ALSO, REPLACED AC MOTOR DRIVEN HYDRAULIC PUMPS, AIR DRIVEN HYDRAULIC PUMP, AND FILTERS AS PRECAUTIONARY MEASURE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
